# SDR SWAA2021060177809

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 48,987 hours, 31,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LINER PAN CRACKED ON FWD ATTACH SUPPORT ; / REMOVED AND REPLACED CRACKED PAN SUPPORT BRACKET I.A.W. SRM 51-40-02.
